# SDR UALA2011122107033

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,606 hours, 9,910 cycles
- Engine: Pwa PW4052
- System (JASC): 7932 · Engine Oil Quantity
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  LT ENG OIL QTY READS 18 QTS IN FLT.  RT ENG IS 9 QTS.  BOTH APPROX 21Q BEFORE START.  LCL CONTINENTAL MAINT CHECKED NR 2 ENG (SN.717696), OIL TANK, NO OIL ADDED, VISUALLY CHECKED RT ENG , NO LEAKS NOTED, OIL TEMP AND PRESS INDICATIONS ARE NORMAL, NO EVIDENCE OF HIGH OIL CONSUMPTION, LAST OIL ADDED WAS ON 01DEC11. WITHIN LIMITS OF AMM SERVICE TIP 79-31-00(200C).  LCL CO MAINT.
